dcsimg
Article: Schmiedeknecht's treatment of the hymenopterous family Chalcididae
FAQ

Title

Schmiedeknecht's treatment of the hymenopterous family Chalcididae

Type

Article

Date of Publication

1910

Original Publication

Proceedings of the Entomological Society of Washington

Volume

12

Pages

92--95

Contributed by

BioStor

Language

English

Published by

Washington, etc, Entomological Society of Washington,

Identifiers

BioStor: https://biostor.org/reference/77847

Rights Status

NOT_IN_COPYRIGHT

 

Download MODS